# SDR ABXA20230623132

- Difficulty date: May 17, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 97,652 hours, 17,591 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Web
- Part number: 143T501411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 MAINTENANCE CHECK AT HAECO AMERICAS,MAINTENANCE FOUND FWD CARGO DOOR CUTOUT, LOWER TORQUE BOX WEB UPPER SURFACE IS CORRODED FROM APPROX STA 515-544 RBL 25 - 35 (MARKED). REMOVED CORRODED TORQUE BOX WEB, FABRICATED NEW WEB AND REINSTALLED NEW WEB IAW B767-300 SRM 51-40-02, 51-40-05, 51-20-01, AMM 51-21-10, & BAC DWG 143T5014 REV B. REPAIRED PER ABX-REA-5330-65042-00 AND REO-G24485 REV IR
